# SDR ASAA12510928

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,712 hours, 5,144 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY LOSS OF RIGHT FMC IN CRUISE FLIGHT.  RIGHT FMC FAIL LIGHT ILLUMINATED AFTER TOUCHDOWN ALSO.  PERFORMED TASK 34 61 TASK 807.  FMC PROMPT SHOWS INDICATES INTERMITTANT FAULT.
